MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G06866
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, foreign matter resembling a hair was noted in two roadrunner the firm lt hydrophilic wire guide packages.This was discovered within a distribution facility; therefore, there was no patient impact.
 
Additional Manufacturer Narrative
Summary of event: as reported, foreign matter resembling a hair was noted in two roadrunner the firm lt hydrophilic wire guide packages.This was discovered within a distribution facility; therefore, there was no patient impact.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.A visual inspection of the complaint devices was also conducted.Two complaint devices were returned to cook for investigation.Physical examination of the returned devices found a hair like fiber sealed inside the pouch near the bottom seal of one device.Inspection of the second device was unable to find the reported foreign matter.A document-based investigation evaluation was performed.A review of the device history record found no relevant non-conformances on the lot.A review of complaint history found no additional relevant complaints for this lot number.The product ifu states, "supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened and undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred." a review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, ifu, and inspection of the returned devices, suggests that there is evidence the device was manufactured out of specification.However, there is no evidence of additional non-conforming devices in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that the cause of this failure was a manufacturing and quality control deficiency.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21425996
Report Number1820334-2025-00166
Device Sequence Number7642036
Product Code DQX
UDI-Device Identifier00827002068667
UDI-Public(01)00827002068667(17)270729(10)16180806
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K182985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG06866
Device Catalogue NumberRLPC-35-145
Device Lot Number16180806
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown